HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Dissipative periodic systems and symmetric interpolation in Schur classes

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00621659
Contributor : Philippe Loubaton Connect in order to contact the contributor
Submitted on : Sunday, September 11, 2011 - 9:50:06 AM
Last modification on : Saturday, January 15, 2022 - 3:56:38 AM

Identifiers

  • HAL Id : hal-00621659, version 1

Citation

D. Alpay, V. Bolotnikov, Philippe Loubaton. Dissipative periodic systems and symmetric interpolation in Schur classes. Arkiv der Mathematik, 1997, 68 (1), pp.371-387. ⟨hal-00621659⟩

Share

Metrics

Record views

59